# SDR SIMA201001905

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 24,454 hours, 24,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Part time: 24,454 hours, 24,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND CORROSION UNDER CROSS BEAM AT FRAME 29 LEFT SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED REPAIR AT LEFT FRAME 29 OMEGA IAW EMB 145 SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
